# SDR IPXA2020100560958

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 18,923 hours, 11,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA EMERGENCY LIGHTS POWER SUPPLY FAULTING ON BITE TEST.  REPLACED POWER SUPPLY, PER AMM 33-50-00-0001.
